# SDR HEEA0014286

- Difficulty date: May 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N437PH
- Make and model: Bell 407
- Aircraft serial: 53072
- System (JASC): 7120 · Engine Mount Section
- Part: Bipod Mount
- Part number: 407060111101
- Condition: Worn
- Location: Lt Mount
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BIPOD MOUNT LEFT HAND BEARING WORN.
